Ask an expert
Question

10 Jan 2006

Nur-Isterate vs Pill
I Have been on the injection for the last 5 years, i am 25 years old and have a son. The nurses said the only side effect would be that i would struggle to fall pregnant again, but i dont want any more children so that is not a problem. But i started getting breakouts of pimples on my back which ive never had before, and a friend of mine told me she had that same side effect from the injection. Now i want to go on the pill, but i dont know what the side effects are and if it is dangerous that i am a smoker.....please advise, which is better?
Thank you
Answer 441 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Have a look under Contraception on this website for information on the side effects of the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19312 votes
Vote